MathSciNet Relay Station
MathSciNet bibliographic data
MR1483997 34A55 (34B24 34L40)
Browne, Patrick J.; Sleeman, B. D. A uniqueness theorem for inverse eigenparameter dependent Sturm-Liouville problems. Inverse Problems 13 (1997), no. 6, 1453–1462.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement